# SDR AALA20014013

- Difficulty date: March 9, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Loose
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND RIGHT INBOARD FLAP OUTBOARD SUPPORT FITTING OUTBOARD TOP MOUNT BEARING LOOSE.  REMOVED GOUGES AND REAM BORE TO 1.81-1.84 INCH DIAMETER.  FABRICATE REPAIR BUSHING PER REF REPAIR 5-1 WITH THE FOLLOWING DEVIATIONS.  BUSHING WALL THICKNESS TO BE A MINIMUM OF 0.30, SHANK .255 INCH.  OMIT PENETRANT INSPECTION PRIOR TO NICKEL STRIKE/CAD PLATE.  REAM BUSHING TO 1.750 INCH DIAMETER AFTER INSTALLATION.  (M)
